# SDR QXEA9900139

- Difficulty date: January 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11182
- System (JASC): 2760 · Drag Control System
- Part: Bearing
- Condition: Loose
- Location: Speed Brakes
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - SPEED BRAKE AIRFRAME CONNECTION LINK PIVOT POINT, UPPER AND LOWER BEARINGS ON LEFT-HAND AND RIGHT-HAND SIDES ARE LOOSE IN HOUSINGS.  REPAIRED IAW HORIZON AIR EA 4-53-652.
